MAUDE Adverse Event Report: STRYKER GMBH CROSS PLATE MTP, LEFT ANCHORAGE; PLATE, FIXATION, BONE

STRYKER GMBH CROSS PLATE MTP, LEFT ANCHORAGE; PLATE, FIXATION, BONE
Catalog Number PLP14341
Health Effect - Clinical Code Pain (1994)
Date of Event 06/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
The customer reported that the patient presented with pain in her foot, which she had for 6 months following initial implantation with an anchorage plate.The patient also reported that part of the toe did not flex.The patient had 2 opinions post operatively when she presented with the pain plus x-rays and scans which showed no issue with the plate.During a 3rd consultation, a spectoral scan showed pressure in areas over 4 of the 5 screws.The plate was revised.
 
Additional Manufacturer Narrative
Corrections to concomitant medical products and device evaluated by mfr.The reported event that cross plate mtp, left anchorage was alleged of 'additional/revision procedure' due to pain could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
CROSS PLATE MTP, LEFT ANCHORAGE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7700736
Report Number0008031020-2018-00513
Device Sequence Number1065630
Product Code HRS
UDI-Device Identifier07613252260554
UDI-Public07613252260554
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K083447
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2019
Device Catalogue NumberPLP14341
Device Lot NumberF37444
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2018
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;